Michael Vila's calendar for event attendance planning.

-

42 matches found

    • 10:00 - 10:30 am
      8/2/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

    • 12:00 pm
      8/3/2022
    • 5269 Beckman Institute (fifth-floor tower room)

    Join us at noon for a free hour of yoga Wednesdays at the Beckman Institute in the fifth-floor tower room. Everyone is welcome. Bring your own mat.

    • 10:00 - 10:30 am
      8/4/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

    • 10:00 - 10:30 am
      8/9/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

    • 10:00 - 11:00 am   Tues. morning
      8/9/2022

    Join us in a one-hour online session to learn about the basic features of Zoom. This session is aimed for first time or beginner users. Register by 8 am to get meeting link sent.

    • 1:00 - 3:00 pm   Tues afternoon
      8/9/2022
    • online

    In this 2-hour online class, learn how to create a basic Access report, and explore layout and design view.  In design view add controls and set properties for those controls; learn about calculated controls, apply sort & group feature to report data, finish up with graphics (themes and conditional formatting).

    • 3:00 - 5:00 pm   Tu afternoon
      8/9/2022

    Join us in a live, online session using OneNote 365 where we will discuss the structure of notebooks, practice putting data into them, and explore the interconnectivity of Microsoft applications with OneNote. This session is aimed for beginner users of OneNote.

    • 9:00 - 11:00 am   W morning
      8/10/2022

    Register for this 2-hour Outlook session to learn about specific features and tips for using Outlook more productively. Zoom link sent if registered by 8 am.

    • 10:00 am - 12:00 pm   Wed. morning
      8/10/2022
    • online

    In this 2-hour short course you will learn how to add, divide, multiply, and subtract by entering formulas into Excel worksheets. Other topics will include an exploration of just a few of the hundreds of functions available in Excel. We will learn how to find a specific function, as well as how to get help while entering arguments.

    • 12:00 pm
    • 5269 Beckman Institute (fifth-floor tower room)

    Join us at noon for a free hour of yoga Wednesdays at the Beckman Institute in the fifth-floor tower room. Everyone is welcome. Bring your own mat.

    • 2:00 - 3:00 pm   W afternoon
      8/10/2022

    Microsoft Teams is a communications platform available through MS Office 365. During this two-hour live online workshop, we will focus on the Teams experience from a team member’s perspective. Topics will include learning how to navigate Teams ; communicating in Teams (including chat); setting and managing notifications of Team activity. Link sent if registered by noon.

    • 9:00 - 11:00 am   Thur morning
      8/11/2022

    This 2 hour Outlook Calendar live workshop, participants will learn to schedule & edit appointments; work with calendar labels and tasks displayed on the Calendar. We will schedule with the Scheduling Assistant, practice scheduling a conference room, and discuss scheduling Online Meetings, and discuss calendar permissions. Link sent if registered by 8 am.

    • 10:00 - 10:30 am
      8/11/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

    • 1:00 - 2:00 pm   Th afternoon
      8/11/2022

    We have many options for scheduling online meetings these days. We will use Outlook for a central place to keep track of several kinds of online meetings and to make sure we have reminders. We will look at recommendations for scheduling with Skype for Business, Zoom and Microsoft Teams. Link sent if registered by 8 am.

    • 1:00 pm
      8/14/2022
    • Spurlock Museum

    Our Spurlock Sunday family event will be a celebration of Japanese chigiri-e. In this artform, artists create pictures by gluing hand-torn pieces of thin, colored paper to a plain background. Completed artworks often resemble watercolor paintings. The program is free and everyone is welcome.

  • Conectate 22
    • 8:30 am
      8/16/2022 - 8/18/2022

    • 10:00 - 10:30 am
      8/16/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

    • 1:00 - 2:00 pm   Tu afternoon
      8/16/2022

    Join us in an online session using OneNote where we will discuss the structure of notebooks and how OneNote notebooks work within MS Teams. Prereq: understand Teams and MS OneNote. Link sent if registered by 8 am

    • 9:00 - 10:00 am   Wed morning
      8/17/2022

    Join us in a one-hour online session to explore some advanced features of Zoom. Features covered will include breakout rooms, setting a virtual background, recording, and more. Link sent if registered by 8 am.

    • 11:00 am - 12:00 pm   Wed. morning
      8/17/2022

    Microsoft Teams is a communications platform available through MS Office 365. During this two-hour live online workshop, we will focus on the Teams experience from a team member’s perspective. Topics include learning how to navigate Teams ; communicating with others in Teams (including chat); setting and managing notifications of Team activity. Link sent if registered by 8

    • 12:00 pm
    • 5269 Beckman Institute (fifth-floor tower room)

    Join us at noon for a free hour of yoga Wednesdays at the Beckman Institute in the fifth-floor tower room. Everyone is welcome. Bring your own mat.

    • 9:00 - 11:00 am   Thur morning
      8/18/2022

    In this 2-hour online workshop we will explore the Visio interface and create graphics. Visio comes with diagram-specific shapes and tools that enable you to quickly create professional-looking flowcharts, organization charts, timelines, & more. We will learn how to create some basic shapes, and connect, distribute, and align them with Auto-connect. Register by 8 for link.

    • 10:00 - 10:30 am
      8/18/2022
    • Beckman garden, west of the building through the cafe's double doors

    Join Director Jeff Moore and your colleagues this summer for informal conversation and coffee in the Beckman garden, which is west of the building through the café’s double doors. This Gather in the Garden Series will be from 10-10:30 a.m. every Tuesday and Thursday throughout June, July, and August.

  • Beckman Circle Shot
    • 12:00 pm
      8/18/2022
    • Beckman Institute Room 5602

    The Neuroscience Program at Illinois is sponsoring the Neuroscience Program Fall Orientation 2022 on August 18 in Beckman Institute room 5602 at 12:00pm. This meeting will be for new students and their faculty advisors. 

    • All Day
      8/19/2022

    • 9:30 am
      8/19/2022

    If you or a loved one is living with Parkinson’s, join us to explore gentle movement in a safe and welcoming virtual environment.

    • 2:00 - 3:00 pm
      8/19/2022
    • College of Education Courtyard

    • All Day
      8/22/2022 - 8/26/2022
    • Dartmouth College | Hanover, NH

    The Linux Clusters Institute (LCI) is holding an Introductory-level workshop at Dartmouth College in Hanover, NH on August 22–26. If you are a Linux system administrator new to HPC, this is the workshop for you!

  • Paleta social
    • 6:00 - 8:00 pm
      8/22/2022
    • 1203 W. Nevada St, Urbana IL 61801

    • 3:00 - 5:00 pm   Tu afternoon
      8/23/2022

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames. Register by noon to receive the Zoom link.

    • 12:00 pm
    • 5269 Beckman Institute (fifth-floor tower room)

    Join us at noon for a free hour of yoga Wednesdays at the Beckman Institute in the fifth-floor tower room. Everyone is welcome. Bring your own mat.

    • 1:00 - 2:00 pm   Wed afternoon
      8/24/2022
    • online

    In this 1 hour short course you will learn how to work with Excel Pivot Tables and Pivot Charts. Topics will include learning how to create a Pivot Table; rearrange and then format the data; set filters including the use of Slicers and Timelines; and finally creating a Pivot Chart of the data in the Pivot Table. This workshop is aimed at beginner users of Pivot Tables.

    • 3:00 - 5:00 pm   Wed afternoon
      8/24/2022

    In this 2-hour online workshop, participants will learn how to create a two-page InDesign brochure from scratch, import graphics, and manipulate basic text and text frames. No prior knowledge of InDesign is required. Link sent after registration.

    • 10:00 am - 12:00 pm   Thurs. afternoon
      8/25/2022
    • online

    In this short online course you will learn how to use some of the data analysis features and tools using Excel. Topics will include learning how to subtotal a list of data; set up data validation rules; use Goal Seek, Solver, and Scenarios and basic data tables.

    • 2:00 - 3:00 pm   Thurs afternoon
      8/25/2022
    • online

    In this 1-hour online course, you will learn about conditional formatting of data in Microsoft Excel. Topics will also include applying special formatting to numbers.

    • 3:00 - 5:00 pm   Th afternoon
      8/25/2022

    In this 2-hour InDesign workshop, participants will learn the basics of adding interactivity to your Adobe InDesign documents, including adding links, buttons, animation, and sharing your interactive document. Basic knowledge of InDesign is required. Register by noon to receive the Zoom link.  

  • watercolor of a winter landscape. the image is wider than tall. in the foreground is a flat, snow covered field that is a frozen lake. beyond the water's edge, sandy ground stretches across the horizon, topped by sparse grasses and trees and dark evergreens. the sky has wispy clouds that are a violet lavender color
    • 5:30 - 7:30 pm
      8/25/2022
    • 500 E. Peabody Drive, Champaign - Main Level, Link Gallery

    Join us to celebrate the life and art of Sandra Batzli. This celebration will include a sale of Sandra’s art to benefit the museum.

    • 1:00 - 3:00 pm   Tu afternoon
      8/30/2022

    During this two hour session, we will go over the basics of the Photoshop interface and some resources on how to continue learning features. Instructor will work through a beginner tutorial, editing a photo and share resources. Q & A to follow. Register by noon to get the link sent for the session.

    • 12:00 pm
    • 5269 Beckman Institute (fifth-floor tower room)

    Join us at noon for a free hour of yoga Wednesdays at the Beckman Institute in the fifth-floor tower room. Everyone is welcome. Bring your own mat.

    • 1:00 - 3:00 pm   W afternoon
      8/31/2022

    In this two-hour live Photoshop session, we will cover working with selections in preparation to edit images. Register by 8 am to get meeting link sent.  

    • 3:00 - 5:00 pm   W afternoon
      8/31/2022

    In this two-hour live Photoshop session, we will cover working with layers and learn to edit in a non-destructive way. Register by 8 am to get meeting link sent.  

  • a woman with dark hair and man with grey hair stand and chat with a glass of wine in their hands. They are enjoying the museum member reception in the Link Gallery outside Krannert Art Museum.
    • 5:00 - 7:00 pm
      8/31/2022
    • 500 E. Peabody Drive, Champaign - East Gallery and Link Gallery

    Celebrate with us and get a first look at the Fall 2022 season at Krannert Art Museum. The Members’ Preview and Reception is a special event for museum members only.